Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathing difficulty while on Cymbalta?

I am taking symbolta 60 mg every night for the last two month, I also take aerial 10 mg twice a day. I am having problem berthing and feel like not doing anything, feel tired but can t sleep I am 62 years old triplex was working very well but it s to expensive so my doctor replace it with symbolta. I also feel chest pain for a short time each time I take it after 30 min or so. I want to stop it immediately
Fri, 22 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I see you are experiencing many side effects of Cymbalta you either have to take a lower dose and increase it gradually or continue with triplex.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi i am 52 and sometimes get heart palatalization. I am on cybalta for anxiety and depression. I do drink alcohol some nights after work, which...